# SDR FDEA202111142847

- Difficulty date: November 14, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE SURFACE FOUND   CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP  INBOARD HINGE BARREL NUT HOLE   SURFACE REWORKED AS PER MD-11 CMM 57-44-08 AND FOUND LOWER FACE EXCEED LIMIT   BASE THE DIFFERENCE BETWEEN DRAWING AND CMM MAXIMUM REWORK LIMITS FOR BARREL   NUT HOLE. REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. # 1-  5750-T0365254 PART 1 STEP 1, TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- LH WING-   OUTBD FLAP INBD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR   PER GMM 6-2-100. REFER TO SNRM NUMBER N00578 ATTACHED E.A. # 1-5750-T0365254 PART 1   FOR DETAILS.
